Skip to main content

Research Repository

Advanced Search

On the materiality of markets

Langley, P.

On the materiality of markets Thumbnail



Langley, P. (2010). On the materiality of markets. Journal of Cultural Economy, 3(3), 395-402.

Journal Article Type Article
Publication Date Jan 1, 2010
Deposit Date Dec 12, 2011
Publicly Available Date Sep 6, 2013
Journal Journal of Cultural Economy
Print ISSN 1753-0350
Electronic ISSN 1753-0369
Publisher Taylor and Francis Group
Peer Reviewed Peer Reviewed
Volume 3
Issue 3
Pages 395-402


Accepted Journal Article (255 Kb)

Copyright Statement
This is an electronic version of an article published in Langley, P. (2010) 'On the materiality of markets.', Journal of cultural economy., 3 (3). pp. 395-402. Journal of cultural economy is available online at:

You might also like

Downloadable Citations